MathSciNet Relay Station
MathSciNet bibliographic data
MR1827796 93C70 (93C10)
Xudong, Ye Universal $\lambda$-tracking for nonlinearly-perturbed systems without restrictions on the relative degree. Automatica J. IFAC 35 (1999), no. 1, 109–119.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement